# SDR SWIA201439740

- Difficulty date: October 22, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 28,880 hours, 17,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Worn
- Location: Lt Acm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING PLENUM WORN.  C-CHECK, R & R LT PLENUM IAW EA.
